# SDR UIEA2015120900708

- Difficulty date: December 6, 2015
- Submitted: December 10, 2015
- Operation: Air carrier
- Aircraft: N780BA
- Make and model: Boeing 747409
- Aircraft serial: 24310
- Aircraft time: 76,891 hours, 14,922 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Actuator
- Part number: MA11A1267
- Part serial: TLS18840
- Condition: Failed
- Location: Fuel System
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 2 ENG FUEL SOV ACTUATOR FUNCTION FAIL.  IAW AMM 28-22-01-404-057 REV 85, REMOVED NR 2 ENG SOV ACTUATOR.  IAW AMM 28-22-01-404-056 REV 85 STEP 3A TO E, INSTALLED NR 2 ENG SOV ACTUATOR & IAW AMM 28-22-00-705-108 REV 85, PERFORM NR 2 ENG SOV OPERATION TEST.  RESULT WAS SATISFACTORY.  CONDITION CHECKED NORMAL.
